Diagonalization of continuous matrices as a representation of intuitionistic reals

Annals of Pure and Applied Logic 30 (2):201-206 (1986)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,442

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Mapping a set of reals onto the reals.Arnold W. Miller - 1983 - Journal of Symbolic Logic 48 (3):575-584.
Recursive Approximability of Real Numbers.Xizhong Zheng - 2002 - Mathematical Logic Quarterly 48 (S1):131-156.
Cohen reals from small forcings.Janusz Pawlikowski - 2001 - Journal of Symbolic Logic 66 (1):318-324.
Potential continuity of colorings.Stefan Geschke - 2008 - Archive for Mathematical Logic 47 (6):567-578.
Approximation Representations for Δ2 Reals.George Barmpalias - 2004 - Archive for Mathematical Logic 43 (8):947-964.
Church's thesis, continuity, and set theory.M. Beeson & A. Ščedrov - 1984 - Journal of Symbolic Logic 49 (2):630-643.
On closed subsets of the intuitionistic reals.Robin J. Grayson - 1983 - Mathematical Logic Quarterly 29 (1):7-9.
Subclasses of the Weakly Random Reals.Johanna N. Y. Franklin - 2010 - Notre Dame Journal of Formal Logic 51 (4):417-426.
Regular reals.Guohua Wu - 2005 - Mathematical Logic Quarterly 51 (2):111-119.
Exact equiconsistency results for Δ 3 1 -sets of reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.

Analytics

Added to PP
2014-01-16

Downloads
8 (#989,532)

6 months
1 (#454,876)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Gleason's theorem has a constructive proof.Fred Richman - 2000 - Journal of Philosophical Logic 29 (4):425-431.

Add more citations

References found in this work

No references found.

Add more references